# SDR CA090324008

- Difficulty date: March 23, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 12,783 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: VALTBS12091R
- Condition: Mismanufactured
- Location: Wing Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE REPLACEMENT OF A (VALTBS1209-1R) WING STRUT GEAR ATTACH FITTING, THE OLD FITTING WAS COMPARED TO THE NEW FITTING AND IT WAS NOTED THAT THE HOLE PATTERNS DID NOT MATCH. THE NEW FITTING WOULD NOT FIT.
